# SDR UIEA2023120500975

- Difficulty date: December 1, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 105,881 hours, 20,512 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Valve
- Part number: 80217012
- Part serial: 940921
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ETOPS VERIFICATION FLIGHT ACCOMPLISHED. ENG 1 ANTI-ICE DUCT PRESS LOW, SYS OPS ABNORMAL( INSPECTED PNEUMTAIC DUCT ASSY FROM ENGINE TO INLET IAW AMM 36-00-00. NO LEAKS OR DEFECTS PER AMM 54-52-02. REMOVED AND REPLACED PRV IAW AMM 36-11-18. OPS CHECK GOOD, NO FAULTS NOTED. REMOVED AND REPLACED PRV CONTROLLER IAW AMM 36-11-19. OPS CHECK GOOD, NO FAULTS NOTED. )
